Regularity for parabolic systems of Uhlenbeck type with Orlicz growth

Diening L, Scharle T, Schwarzacher S (2019)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 472(1): 46-60.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Diening, LarsUniBi ; Scharle, Toni; Schwarzacher, Sebastian
Abstract / Bemerkung
We study the local regularity of p-caloric functions or more generally of phi-caloric functions. In particular, we study local solutions of non-linear parabolic systems with homogeneous right hand side, where the leading terms have Uhlenbeck structure of Orlicz type. This paper closes the gap of [23] where Liebermann proved that if the gradient of a solution is bounded, it is Holder continuous. The crucial step is a novel local estimates for the gradient of the solutions, which generalize and improve the pioneering estimates of DiBenedetto and Friedman [12,10] for the p-Laplace heat equation. (C) 2018 Published by Elsevier Inc.
Erscheinungsjahr
2019
Zeitschriftentitel
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Band
472
Ausgabe
1
Seite(n)
46-60
ISSN
0022-247X
eISSN
1096-0813
Page URI
https://pub.uni-bielefeld.de/record/2933908

Zitieren

Diening L, Scharle T, Schwarzacher S. Regularity for parabolic systems of Uhlenbeck type with Orlicz growth. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2019;472(1):46-60.
Diening, L., Scharle, T., & Schwarzacher, S. (2019). Regularity for parabolic systems of Uhlenbeck type with Orlicz growth. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 472(1), 46-60. doi:10.1016/j.jmaa.2018.10.055
Diening, L., Scharle, T., and Schwarzacher, S. (2019). Regularity for parabolic systems of Uhlenbeck type with Orlicz growth. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 472, 46-60.
Diening, L., Scharle, T., & Schwarzacher, S., 2019. Regularity for parabolic systems of Uhlenbeck type with Orlicz growth. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 472(1), p 46-60.
L. Diening, T. Scharle, and S. Schwarzacher, “Regularity for parabolic systems of Uhlenbeck type with Orlicz growth”, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 472, 2019, pp. 46-60.
Diening, L., Scharle, T., Schwarzacher, S.: Regularity for parabolic systems of Uhlenbeck type with Orlicz growth. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 472, 46-60 (2019).
Diening, Lars, Scharle, Toni, and Schwarzacher, Sebastian. “Regularity for parabolic systems of Uhlenbeck type with Orlicz growth”. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 472.1 (2019): 46-60.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1603.05604

Suchen in

Google Scholar